# SDR AALA201812059004

- Difficulty date: November 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION WAS FOUND ON SEAT-TRACK BEAM FROM FR 12 TO FR 24, BL +Y765 AT FORWARD GALLEY AREA. REPLACED SEAT TRACK BEAM PER 51-72-11 AND DWG D53112813.
